Article citationsMore>>

R. Kan and G. Zhou, “Optimal Portfolio Choice with Parameter Uncertainty,” Journal of Financial and Quantitative Analysis, Vol. 42, No. 3, 2007, pp. 621-656. doi:10.1017/S0022109000004129

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.